Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 56, Issue 6, Pages 133–136 (Mi mz2313)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Lower bound for the maximum of a stochastic process

B. S. Kashina, L. A. Tzafririb

a Steklov Mathematical Institute, Russian Academy of Sciences
b Hebrew University of Jerusalem

Full text: PDF file (322 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 56:6, 1306–1308

Bibliographic databases:

Received: 20.10.1994

Citation: B. S. Kashin, L. A. Tzafriri, “Lower bound for the maximum of a stochastic process”, Mat. Zametki, 56:6 (1994), 133–136; Math. Notes, 56:6 (1994), 1306–1308

Citation in format AMSBIB
\Bibitem{KasTza94}
\by B.~S.~Kashin, L.~A.~Tzafriri
\paper Lower bound for the maximum of a stochastic process
\jour Mat. Zametki
\yr 1994
\vol 56
\issue 6
\pages 133--136
\mathnet{http://mi.mathnet.ru/mz2313}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1330608}
\zmath{https://zbmath.org/?q=an:0838.60041}
\transl
\jour Math. Notes
\yr 1994
\vol 56
\issue 6
\pages 1306--1308
\crossref{https://doi.org/10.1007/BF02266701}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RR51700035}


Linking options:
  • http://mi.mathnet.ru/eng/mz2313
  • http://mi.mathnet.ru/eng/mz/v56/i6/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rodier F., “Nonlinearity of Boolean Functions”, Acta Arith., 115:1 (2004), 1–22  crossref  mathscinet  zmath  isi
    2. Kushpel A., Tozoni S.A., “Entropy and Widths of Multiplier Operators on Two-Point Homogeneous Spaces”, Constr. Approx., 35:2 (2012), 137–180  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:339
    Full text:93
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021